# SDR SWAA2024022242296

- Difficulty date: January 17, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-794 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL STRUCTURE ZEE CHANEL SIDEPLATE LOCATED AT LEVEL OF STRINGER 25R AND BETWEEN STA 767 TO STA 794.37 AT AFT CARGO COMPARTMENT 2024-61214<[01] REPLACED ZEE CHANNEL SIDEPLATE LOCATED AT LEVEL OF STRINGER 25R AND BETWEEN STA 767 TO STA 794.37 AFT CARGO COMPARTMENT. IAW B737 800 SRM 51-40-02-0G-0; SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 46 REV -.SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ZEE CHANNEL SIDEPLATE LOCATED AT LEVEL OF STRINGER 25R AND BETWEEN STA 767 TO STA 794.37 AFT CARGO COMPARTMENT. IAW B737 800 SRM 51-40-02-0G-0; SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 46 REV -.SEE INDIVIDUAL SIGN OFF BELOW.
